RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2018, том 9, номер 1, страницы 83–87 (Mi emj288)  

Short communications

On continuous selections of finite-valued set-valued mappings

S. E. Zhukovskiyab

a Department of Higher Mathematics, Moscow Institute of Physics and Technology (State University), 9 Inststitutskii Per., 141700 Dolgoprudny, Russia
b Department of Nonlinear Analysis and Optimization, Peoples' Friendship University of Russia, 6 Miklukho-Maklay St., 117198 Moscow, Russia

Аннотация: Set-valued mappings with finite images are considered. For these mappings, a theorem on the existence of continuous selections is proved.

Ключевые слова и фразы: set-valued mapping, continuous selection.

Финансовая поддержка Номер гранта
Российский научный фонд 17-11-01168
The author's research was supported by the grant of the Russian Science Foundation (Project no. 17-11-01168).


Полный текст: PDF файл (368 kB)
Список литературы: PDF файл   HTML файл

Тип публикации: Статья
MSC: 54C60
Поступила в редакцию: 09.09.2017
Язык публикации: английский

Образец цитирования: S. E. Zhukovskiy, “On continuous selections of finite-valued set-valued mappings”, Eurasian Math. J., 9:1 (2018), 83–87

Цитирование в формате AMSBIB
\RBibitem{Zhu18}
\by S.~E.~Zhukovskiy
\paper On continuous selections of finite-valued set-valued mappings
\jour Eurasian Math. J.
\yr 2018
\vol 9
\issue 1
\pages 83--87
\mathnet{http://mi.mathnet.ru/emj288}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj288
  • http://mi.mathnet.ru/rus/emj/v9/i1/p83

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:50
    Полный текст:20
    Литература:4

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019